# SDR IPXA2018040928344

- Difficulty date: March 11, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B0616552
- Condition: Corroded
- Location: Bs 1980-2000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2,  CORROSION FOUND ON THE FLOOR SUPPORT,  BS 1980 - 2000, RBL 22.  REPAIRED IAW SRM 51-40-02-0G, REV 82.
